# SDR 2025F00168

- Difficulty date: July 19, 2025
- Submitted: July 26, 2025
- Operation: General aviation
- Aircraft: N610TX
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5312
- Aircraft time: 16,411 hours, 12,733 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP5081
- Part serial: 0819
- Condition: Faulted
- Location: Zone 700
- Part time: 575 hours, 381 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING - CREW REPORTED-   LO BRK PRESS & ANTI SKID INOP LIGHT CAME ON DURING TAXI, NORMAL BRAKES COULD NOT STOP THE AIRCRAFT AND USED EMERGENCY BRAKES.
